RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Rosenblatt, Murray

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:1186
Abstract pages:539
Full texts:276

http://www.mathnet.ru/eng/person48891
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/202295

Publications in Math-Net.Ru
1964
1. M. Rosenblatt, “Equicontinuous Markov Operators”, Teor. Veroyatnost. i Primenen., 9:2 (1964),  205–222  mathnet  mathscinet  zmath; Theory Probab. Appl., 9:2 (1964), 180–197
1958
2. U. Grenander, M. Rosenblatt, “Statistical spectral analysis of time series arising from stationary stochastic processes”, Matematika, 2:5 (1958),  123–144  mathnet  mathscinet  zmath; Ann. Math. Statistics, 24 (1953), 537–558
3. U. Grenander, M. Rosenblatt, “Some problems in estimating the spectrum of a time series”, Matematika, 2:5 (1958),  105–122  mathnet  mathscinet  zmath; Proc. Third Berkeley Symp. Math. Stat. and Prob., Los Angeles, 2 (1956), 77–93
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020